# SDR YENA20120907599

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 38,713 hours, 13,770 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 761B000001
- Part serial: 4600
- Condition: Failed
- Location: Ac Pack
- Part time: 38,720 hours, 13,771 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 504 FLL-EWR, AIR RETURN TO FLL DUE TO CABIN TEMP UNCONTROLLABLE, CABIN EXCEEDED 92 DEGREES F AFTER AIRBORNE.  FOUND NR 2 PACK AIR INLET ACTUATOR AT FAULT.  REPLACED ACTUATOR IAW AMM 21-61-51.  ALL FUNCTIONS NORMAL.
